ok about a year back i was severly depressed. I also have suffered from Obsessive Compulsive Disorder since early childhood. I went to doctors and got help. i now take anti-depressents such as: Zoloft, and Tafernil. both have helped emmensly!! Now the thing is that i have plans with some friends to do shrooms. i have done them once before and enjoyed them. But i'm a little paranoid of the effects that it may have with my medicine. i know either way its not good to do and when i say its just once i mean it cause i wouldnt get into drugs after all the mental rehabilitating i have done to regain my emotional stability. Please tell me your answer as soon as you can. Thank You!
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
- Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.